# SDR HALA2014090900133

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 46,269 hours, 8,285 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 991199
- Condition: Malfunctioned
- Location: Apu
- Part time: 121 hours, 24 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN - TWO TIMES WITH APU BLEED SWITCH IN ON POSITION.  BITE ECU FOUND REV FLOW MSG.  REPLACED APU ECU IAW AMM 49-61-05.  TEST OK NO FAULTS NOTED.
